# SDR DL733020273

- Difficulty date: March 8, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- Aircraft time: 47,495 hours, 32,691 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER ATTACH LUGS AND THE FUSELAGE CLEVIS LUGS WERE FOUND TO BE CORRODED DURING AN INSPECTION.  THE LUG BORES WERE OVERSIZED AND THE FACES SPOTFACED TO REMOVE THE CORROSION AND OVERSIZED BUSHINGS WERE INSTALLED.
